MathSciNet Relay Station
MathSciNet bibliographic data
MR765426 58F05 (53C15)
Chaperon, Marc Une idée du type "géodésiques brisées'' pour les systèmes hamiltoniens. (French) [A "broken geodesic'' method for Hamiltonian systems] C. R. Acad. Sci. Paris Sér. I Math. 298 (1984), no. 13, 293–296.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement